MAUDE Adverse Event Report: BD CARIBE LTD. NEEDLE SPINAL S/SU 20GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

BD CARIBE LTD. NEEDLE SPINAL S/SU 20GA 3-1/2IN QUINCKE; NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Catalog Number 405182
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that during the procedure, it is evident that the needle does not fit correctly with the syringe, causing medication leaks, loss of content, and the inability to use the device safely.
 
Additional Manufacturer Narrative
Correction: added leak a code.Investigation results: a video was received by our quality team for evaluation.No actual samples were received for this investigation.In the video is seen a healthcare provider inserting the needle (no introducer is being used) in the patient¿s back, it is observed that the healthcare provider administers medication and drops of medication run through the gloves of the healthcare provider.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the potential root cause is attributed to handling-related issues, as the complaint verbatim states, ¿the needle does not fit correctly,¿ and video evidence shows the healthcare provider holding the device at the connection during use.Since bd devices are molded to iso 594-dimensional specifications, the use of syringes compliant with iso standards is recommended to reduce the risk of the reported failure mode.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
NEEDLE SPINAL S/SU 20GA 3-1/2IN QUINCKE
Common Device Name
NEEDLE, CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24345554
Report Number2618282-2026-00031
Device Sequence Number9912593
Product Code BSP
UDI-Device Identifier00382904051822
UDI-Public(01)00382904051822(17)300228(10)5072125
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405182
Device Lot Number5072125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/13/2026
06/01/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/14/2026
06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown